# SDR 98ZZZX3498

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS NOTED ON FLOORBEAM BOTTOM T-CHORD AROUND NUTPLATES FS 1110 APPROXIMATELY RBL 50.
